# SDR R61A2024071800312

- Difficulty date: July 1, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 47,801 hours, 29,427 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17100724601
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH H-STAB RIB 11A AND 12AFOUND CRACKED. MX REPAIRED IAW 170EO-55-10-0004_1 PN 171-00724-601
